Header menu link for other important links

Uniform convergence and chaotic behavior

Raghib Abu-Saris,
Published in Elsevier
Volume: 65
Issue: 4
Pages: 933 - 937

We consider a compact metric space X, and a sequence of continuous functions fn:XX that converges uniformly to a function f. We investigate the elements of the chaotic behavior possessed by fn that can be inherited by f.

About the journal
JournalData powered by TypesetNonlinear Analysis: Theory, Methods & Applications
PublisherData powered by TypesetElsevier
Open AccessNo